Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dengue fever, severe pain in wrists, fingers, shoulders. Prescribed etrobax. Safe to take?

I am 59 years old. Recently I had dengue fever , after that I have developed severe pain in the joints. It includes the wrist , fingers, shoulder and knee. Whenever I sleep my hands start aching and my shoulder and neck become stiff. The joints in the fingers are a bit swollen. My RH factor is negative. I have been advised to take Etrobax 90 for 7 days. Is it a painkiller, a steroid or an antibiotic? Is it safe to take it?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query
The complaints you had described are correlating to reactive arthritis following a viral infection. Your blood test for joint pains may be negative. Etrobax 90 is an anti inflammatory and also a pain medication. You can take that medication in the initial stages for short duration of week period unless you do not have any other medical problems and any particularcontraindications for taking the medication
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor